# SDR SWIA2021091360935

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* GALLEY SERVICE DOOR SURROUND ALL FOUR FLOOR PROTECTOR PLATE WEBS CORRODED (MARKED)     (C-CHECK RO 9/8/2021)    REMOVED AND REPLACED ALL FOUR (2EA PN: SH670-32040-3 AND 2EA. PN: SH670-32040-4) GALLEY SERVICE DOOR SURROUND FLOOR PROTECTOR PLATE WEBS. REF CRJ900 SRM 51-42-06-001-001-A01, DWG SH670-31950 REV Y, AND REO 690-53-21-1416 REV-- 2021-08-17. COMPLIED WITH 51-900--1002-SKY.
